Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking medicine for depression and previous blood clot. Feeling noise in head. What's going on?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 10867 Questions

default
Posted on Tue, 22 Jan 2013 in General Health
Question: i am troubled by head noises ususally in the mornings , it is like a screach/screach noise and is worse when i move my head i also feel pressure and nauseous.
i am a 70 year old female
i take venaxx xl 75mg for depression and pravastatin 20mg aspirin 75mg for previous blood clots
doctor
Answered by Dr. Praveen Tayal 7 hours later
Hello,
Thanks for posting your query.
Noises in the head is most commonly caused by blocked ear canal by wax or infection. It can also be indicative of a middle ear disease. There may be a damage to the nerve endings responsible for hearing due to aging.
You need a thorough evaluation by an ENT specialist as there are various causes for these symptoms and they can be ruled out only after a Physical Examination. Once the cause is confirmed, you will be treated accordingly.
Till then avoid caffeine and smoking.
You can also add Zinc and Ginkgo Biloba supplements to your diet for relief.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on Statin

doctor1 MD

I am 61 years, 163 Cm, 70 kg. Angioplasty was done in 2005 and due stent problem again in 2011. I take statins (10 mg once a day) since 2005. It has raised my SGOT to 57 which I know at the moment is not alarming. I think I cannot stop taking statins. Is there a way to decrease my SGOT values or at least arrest to present values?

doctor1 MD

I am on statins in fits and starts. They affect my eyes, which water like mad sometimes, they also have a profound affect on my vision. My Father died of a stroke, had high blood pressure etc. I have tried all sorts of diets and suppliments inbetween statins to try and maintain the lower cholestarol they produce but it just keeps going back up. It's now 8.9!

doctor1 MD

My alt and ast was 100. I was told I had fatty liver. I am on 4 blood pressure medicines. Can these cause fatty liver. edarbyclor,labetalol,norvac lisinipol. I also take 10mg simvastatin. I had no problems with fatty liver until I started taking edarbyclor labetalol. Thanks

doctor1 MD

My question is, Can I take Testoril if I am taking Valsartan and Atorvastatin ................. I am told it has no side effects and is all natural ingredients. If ok, should I start with a small portion at first?

doctor1 MD

I have been on Hypocol & Cholenol for the past 3 years. These are supplements to reduce cholesterol and they contain statin . Recently, about 2 months ago, I went on a vegan diet, taking only 2 meals a day and walking briskly on the treadmill for...

doctor1 MD

I am or was active ++74yr old still working part time as Physio and want to restore to previous normality. I have had severe muscle pain (Rhabdomyalgia) on exertion for the last 6mths as result of taking Crestor (stopped after only 1mth). Great...